MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 40 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL INC. ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 40 CM; CATHETER INTRAVASCULAR THERAPE
Model Number IPN037308
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
The complaint is reported as: hub separation from extension line.Picc inserted on (b)(6) 2021.No patient injury or complication reported.The patient's condition is reported as fine.It was reported there was a delay in therapy without harm to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer did not return a complaint sample; however, they supplied a photo showing a picc catheter while inside the patient.Visual analysis revealed that the distal luer hub has separated from the extension line; however, it cannot be confirmed if a portion of the extension line is still within the luer hub as the sample was not returned for evaluation.A probable cause of the extension line/luer hub separation cannot be determined from the photos and without the sample to evaluate.A device history record review was performed with no evidence to suggest a manufacturing related cause.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter.Excessive force can cause catheter breakage.If placement or withdrawal cannot be easily accomplished, an x-ray should be obtained and further consultation requested".The report of an extension line/luer hub separation was confirmed through examination of the customer supplied photo.The image showed that the distal luer hub had separated from the extension line; however , the actual complaint sample was not returned for evaluation.A device history record review was performed with no evidence to suggest a manufacturing related cause.The probable cause of the extension line luer hub separation could not be determined based upon the information provided and without the actual complaint sample returned for evaluation.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 40 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12276867
Report Number9680794-2021-00393
Device Sequence Number17309316
Product Code LJS
UDI-Device Identifier50801902120705
UDI-Public50801902120705
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/31/2022
Device Model NumberIPN037308
Device Catalogue NumberCDC-44052-VPS2
Device Lot Number13F20K0365
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED